Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Des Moines, IA

June 22, 2015Appanoose County, Davis County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 22, 2015, 7:16 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 7:16 PM CDT (00:16 UTC)
Expired
Jun 23, 2015, 1:15 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Appanoose County, IA, Davis County, IA

The radar

The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:00 PM CDTFLASH FLOODBloomfield, IAWATER OVER ROAD A FEW FEET DEEP NEAR THE INTERSECTION OF JEFFERSON STREET AND WEST STREET IN BLOOMFIELD. THE WATER WAS DEEP ENOUGH TO HAVE TO TOW A COUPLE OF VEHICLES OUT OF THE WATER. THERE WERE ALSO A FEW COUNTY ROADS UNDERWATER IN SOUTHERN DAVIS COUNTY. DEL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
5.7
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WGUS53 KDMX 230016
FFWDMX
IAC007-051-230615-
/O.NEW.KDMX.FF.W.0008.150623T0016Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIS COUNTY IN SOUTHEASTERN IOWA...
  APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 115 AM CDT
    
* AT 716 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CENTERVILLE...BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...
  MOULTON...MYSTIC...CINCINNATI...PULASKI...DRAKESVILLE...EXLINE...
  FLORIS...UNIONVILLE...NUMA...RATHBUN...PLANO...UDELL...BLOOMFIELD
  MUNICIPAL AIRPORT...HONEY CREEK STATE PARK AND CENTERVILLE
  MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
      4058 9310

$$

PODRAZIK
4 follow-up statements
725 
WGUS73 KDMX 230126
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
826 PM CDT MON JUN 22 2015

IAC007-051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-APPANOOSE IA-
826 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS AND APPANOOSE COUNTIES...

AT 824 PM CDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS 
THAT MAY PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES 
OF RAIN HAVE ALREADY FALLEN AND ANY ADDITIONAL RAINFALL WILL POSE A 
THREAT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...
MOULTON...MYSTIC...CINCINNATI...PULASKI...DRAKESVILLE...EXLINE...
FLORIS...UNIONVILLE...NUMA...RATHBUN...PLANO...UDELL...BLOOMFIELD
MUNICIPAL AIRPORT...HONEY CREEK STATE PARK AND CENTERVILLE MUNICIPAL
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
      4058 9310

$$

BOKSA
865 
WGUS73 KDMX 230240
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT MON JUN 22 2015

IAC007-051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-APPANOOSE IA-
940 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS AND APPANOOSE COUNTIES...

FLASH FLOODING CONTINUES OVER THE WARNING AREAS FROM THUNDERSTORMS 
EARLIER THIS AFTERNOON AND EVENING WHERE UP TO TWO INCHES OF RAIN 
HAVE ALREADY FALLEN. THE APPANOOSE COUNTY SHERIFFS OFFICE REPORTED 
WATER OVER THE ROAD AT 220TH ST AND 590TH AVE....3RD AND VINE IN 
MOULTON AND HIGHWAY 2 AT 296TH AVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
      4058 9310

$$

BOKSA
823 
WGUS73 KDMX 230358
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT MON JUN 22 2015

IAC007-230400-
/O.CAN.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-
1058 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING FOR APPANOOSE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.  THE 
APPANOOSE COUNTY SHERRIF REPORTED THAT WATER IS RECEDING...ALTHOUGH 
THERE STILL MAY BE WATER OVER SOME ROADS...THEY ARE PASSABLE NOW.

LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
      4060 9264

$$

IAC051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-
1058 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS COUNTY...

AT 1050 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO 
THUNDERSTORMS FROM EARLIER IN THE EVENING.  WATER WAS STILL EXPECTED 
TO BE OVER THE ROAD AT 150TH AND FALCON OR 4 MILES NORTHWEST OF 
DRAKESVILLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
      4060 9264

$$

BOKSA
339 
WGUS73 KDMX 230444
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT MON JUN 22 2015

IAC051-230454-
/O.CAN.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-
1144 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING FOR DAVIS COUNTY IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
      4060 9264

$$

BOKSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 7:15 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 22, 7:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 702 PM CDT MON JUN 22 2015

HEAVY RAINFALL ASSOCIATED WITH THE SEVERE STORMS IN SOUTHEAST
PORTIONS OF THE FORECAST AREA HAVE WARRANTED A FLASH FLOOD WARNING
FOR THE AREA. 1 HR FLASH FLOOD GUIDANCE WAS AROUND 1.75 INCHES AND
Q3 RADAR ESTIMATES WERE IN EXCESS OF 2 INCHES. OUR 88-D WAS GIVING
US LOCALIZED 1 HOUR AMOUNTS OF 2 TO 3 INCHES AS WELL. IN
ADDITION...A SECOND LINE OF STORMS ASSOCIATED WITH THE COLD FRONT
WHICH EXTENDS FROM BROOKLYN IA TO JUST SOUTH OF DES MOINES TO ST.
CHARLES WILL BE MOVING THROUGH THE AREA RAKED BY STORMS. WHILE IT
IS QUESTIONABLE WHETHER THESE WILL BECOME SEVERE HEAVY RAINFALL
WILL STILL BE POSSIBLE. STORMS SHOULD BE OUT OF THE AREA BY 04-06Z
WITH A QUIET NIGHT STILL EXPECTED.

&&

.SHORT TERM /TONIGHT/...
ISSUED AT 301 PM CDT MON JUN 22 2015

MAIN CONCERN IS SEVERE WEATHER POTENTIAL REMAINDER OF THE
AFTERNOON AND EVENING. SOUTHERN SECTIONS BEGINNING TO
DESTABILIZE WITH MLCAPE BETWEEN 2500 AND 4500 J/KG AND SBCAPE
BETWEEN 3500 AND 5000 J/KG ACROSS THE SOUTH. FOCUSING MECHANISMS
INCLUDE OLD OUTFLOW BOUNDARY AND APPROACHING COOL FRONT FROM THE
NORTHWEST. WITH BULK SHEAR CONTINUING IN THE 55 TO 60KT
RANGE...LIKELY THAT STORMS WILL ONCE AGAIN TRY TO DEVELOP THIS
AFTERNOON AND EVENING OVER THE SOUTH HALF OF THE AREA. H700 CAP IS
STRONG WITH TEMPS AT 14-16C OVER THE SOUTH AT THIS TIME. IF STORMS
BREAK THE CAP...THEY WILL GO SEVERE QUICKLY. ALL MODES OF STORMS
POSSIBLE WITH LARGE HAIL...SEVERE WIND GUSTS AND POSSIBLE
TORNADOS. AFTER THE STORMS BEGIN TO MOVE SOUTHEAST THIS
EVENING...ACTIVITY SHOULD BEGIN TO DIMINISH THROUGH THE LATE
EVENING HOURS AND PROGRESS SOUTHEAST OF THE AREA BY 06Z. MODELS
VARY ON INITIATION AND PLACEMENT OF STRONGEST CONVECTION...WITH
HRRR SUGGESTING THAT CONVECTION WILL INCREASE EAST OF DES MOINES.
LOWS BY MORNING WILL DROP INTO THE 50S NORTH TO THE LOWER TO MID
60S SOUTH.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 301 PM CDT MON JUN 22 2015

FORECAST WAS MAINLY FOCUSED ON CONVECTIVE AND SEVERE POTENTIAL
TUESDAY NIGHT INTO WEDNESDAY AND TEMPERATURES THROUGH MUCH OF THE
EXTENDED. LEANED TOWARD A BLEND OF THE NAM/ECMWF TUESDAY THROUGH
WEDNESDAY NIGHT...AND CLOSER TO THE ECMWF THROUGH THE REMAINDER
OF THE PERIOD.

TUESDAY INTO WEDNESDAY...SURFACE HIGH LOOKS TO BUILD INTO THE
STATE ON TUESDAY AND WILL SLOWLY SLIDE EAST OF THE FORECAST AREA
TUESDAY NIGHT. CUT BACK ON POPS DURING THE DAY TUESDAY INTO
TUESDAY EVENING...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF THE
FORECAST AREA AS THE SURFACE HIGH WILL SLOW THE PROGRESSION OF
NEXT SHORTWAVE ENTERING SOUTHWEST IOWA. GOOD MOISTURE TRANSPORT
RETURNS WITH WARM FRONT SURGING NORTH INTO SOUTHERN IOWA LATE
TUESDAY NIGHT INTO WEDNESDAY MORNING AND LOOKS TO CONTINUE TO PUSH
NORTH THROUGH THE DAY WEDNESDAY. DECENT DEEP LAYER SHEAR WITH WEAK
TO MODERATE INSTABILITY OVERNIGHT TUESDAY INTO WEDNESDAY INTO
SOUTHWEST TO CENTRAL IOWA. SEVERE POTENTIAL LOOKS MORE LIKELY WIND
AND HAIL THREAT AS THE LOW LEVEL SHEAR IS FAIRLY WEAK WEDNESDAY.
OTHER THREAT IS HEAVY RAIN WITH PRECIPITABLE WATER VALUES IN THE
1.5 TO 2 INCH RANGE...WARM LAYER CLOUD DEPTHS IN THE 3800-4100
METERS...AND STRONG THETA-E ADVECTION OVER CENTRAL IOWA WEDNESDAY.
INCREASED QPF AMOUNTS DURING THE DAY WEDNESDAY.

THURSDAY THROUGH SATURDAY...TRENDED TOWARD A DRIER FORECAST LATE
WEDNESDAY NIGHT INTO THURSDAY WITH WEAK SURFACE HIGH AND
SUBSIDENCE MOVING INTO IOWA DURING THIS TIME. BY FRIDAY...GFS
AND ECMWF AREA REMAIN OUT OF SYNC AS GFS REMAINS DRY FRIDAY BUT
ECMWF BLASTS IOWA WITH A DECENT SHORTWAVE THROUGH THE REGION.
SLIGHTLY FAVORED THE ECMWF DURING THE EXTENDED AND KEPT POPS GOING
ON FRIDAY. HIGHER CONFIDENCE TO GO DRY BY SATURDAY INTO SATURDAY
NIGHT AND TRENDED THAT WAY...AND LOOKS TO BE DRY EVEN INTO SUNDAY
PER ECMWF.

&&

.AVIATION...23/00Z
ISSUED AT 702 PM CDT MON JUN 22 2015

VFR CONDITIONS EXPECTED EXCEPT FOR KOTM WHICH WILL HAVE TO DEAL
WITH LOCALIZED MVFR CONDITIONS IN TSRA THROUGH 02Z. WINDS WILL
BECOME NWRLY BY 03Z ACROSS TAF LOCATIONS THEN LATE IN THE FORECAST
PERIOD SWITCH BACK AROUND TO THE ESE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...FAB
SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...FAB
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT MON JUN 22 2015

IAZ027-028-037>039-047>050-059>062-070>075-081>086-092>097-231700-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1156 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON IN EASTERN
AND SOUTHERN IOWA. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

IAZ004>007-015>017-023>026-033>036-044>046-057-058-231700-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-
1156 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK.

KS

In the hours before

Local storm report, Jun 22, 5:29 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          7 SE MELCHER-DALLAS     41.17N 93.13W
06/22/2015                   MARION             IA   LAW ENFORCEMENT

            TORNADO ROUGHLY 2 MILES SOUTHEAST OF
            COLUMBIA. UNKNOWN AMOUNT OF DAMAGE. TIME
            ESTIMATED BY RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Jun 22, 6:06 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT MON JUN 22 2015

IAZ086-095>097-230115-
WAPELLO-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...OTTUMWA...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE...BLOOMFIELD
606 PM CDT MON JUN 22 2015

...HEAVY RAINFALL AND STRONG WIND EXPECTED ACROSS THE AREA THROUGH
7 PM...

A FEW THUNDERSTORMS IN LUCAS AND MONROE COUNTIES HAVE BECOME
STRONG AND AS THEY MOVE SOUTHEAST AT 25 MPH THEY MAY PRODUCE
DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL THAT MAY LEAD TO
STREET FLOODING. THE STORM MONROE COUNTY HAS A HISTORY OF
PRODUCING A TORNADO AND STILL HAS THIS POTENTIAL AS IT CONTINUES
TO MOVE SOUTHEAST TOWARDS BLAKESBURG.

IF STORMS APPROACH YOUR AREA BE PREPARED TO ACT QUICKLY AND SEEK
SHELTER INDOORS IMMEDIATELY. PEOPLE IN SOUTHEAST MONROE...
SOUTHWEST WAPELLO...NORTHEAST APPANOOSE AND NORTHWEST DAVIS
COUNTIES ARE ESPECIALLY AT RISK.

FAB
Local storm report, Jun 22, 6:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     1 SSW ALBIA             41.02N 92.81W
06/22/2015                   MONROE             IA   STORM CHASER

            LARGE TREE LIMBS DOWN AND A LARGE TIN ROOF
            NEAR A CAMPING AREA ON THE SOUTH SIDE OF
            ALBIA. UNKNOWN IF IT WAS DUE TO A TORNADO.
            TIME ESTIMATED BY RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 6:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
643 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     1 S ALBIA               41.01N 92.81W
06/22/2015                   MONROE             IA   PUBLIC

            ROOF DAMAGE AND TREES DOWN AT INDIAN HILLS
            INN...POWER OUT VIA SOCIAL MEDIA...TIME
            RADAR ESTIMATED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
706 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     UNIONVILLE              40.82N 92.70W
06/22/2015                   APPANOOSE          IA   TRAINED SPOTTER

            12-15 INCH DIAMETER TREE UPROOTED.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:03 PM CDTTornado WarningDMXDavis27 min
Jun 22, 7:13 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis32 min
Jun 23, 10:15 AM CDTRiver Flood WarningDMXBlack Hawk4 days
Jun 23, 3:59 PM CDTFlash Flood WatchDMXAdair, Appanoose, Audubon, Black Hawk, Boone, Bremer and 30 more38 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.